Parametric robust inferences for correlated ordinal data

Tsung Shan Tsou, Chung Wei Shen

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


The aim of this article is to provide asymptotically valid likelihood inferences about regression parameters for correlated ordinal response variables. The legitimacy of this novel approach requires no knowledge of the underlying joint distributions so long as their second moments exist. The efficacy of the proposed parametric approach is demonstrated via simulations and the analyses of two real data sets.

Original languageEnglish
Pages (from-to)3550-3562
Number of pages13
JournalStatistics in Medicine
Issue number18
StatePublished - 15 Aug 2008


  • Correlated nominal data
  • Correlated ordinal data
  • Proportional odds models
  • Robust likelihoods


Dive into the research topics of 'Parametric robust inferences for correlated ordinal data'. Together they form a unique fingerprint.

Cite this